Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 17, Number 1
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Note on an irrational power series
H. Davenport PDF
Proc. Amer. Math. Soc. 17 (1966), 1-5
A mean value theorem for the heat equation
W. Fulks PDF
Proc. Amer. Math. Soc. 17 (1966), 6-11
Convergence of positive functions in the space of Mikusiński operators
T. K. Boehme PDF
Proc. Amer. Math. Soc. 17 (1966), 12-17
Enclosure theorems for eigenvalues of elliptic operators
C. A. Swanson PDF
Proc. Amer. Math. Soc. 17 (1966), 18-25
Upper bounds for a Bloch constant
Pou-shun Chiang and A. J. Macintyre PDF
Proc. Amer. Math. Soc. 17 (1966), 26-31
Some inequalities for hypergeometric functions
B. C. Carlson PDF
Proc. Amer. Math. Soc. 17 (1966), 32-39
On the asymptotic growth of solutions to a nonlinear equation
S. P. Hastings PDF
Proc. Amer. Math. Soc. 17 (1966), 40-47
Exponential solutions of linear systems of differential equations whose coefficient matrix is skew symmetric
Irving J. Epstein PDF
Proc. Amer. Math. Soc. 17 (1966), 48-54
On the solutions of the differential equation $y^{”}+p^{2}y=0$
E. J. McShane PDF
Proc. Amer. Math. Soc. 17 (1966), 55-61
On a result of Nehari
James A. Jenkins PDF
Proc. Amer. Math. Soc. 17 (1966), 62-66
Convergence of $i^{i^{}i\cdots }$
A. J. Macintyre PDF
Proc. Amer. Math. Soc. 17 (1966), 67
A note on the identification of linear systems
Richard Bellman PDF
Proc. Amer. Math. Soc. 17 (1966), 68-71
A Volterra equation with a very singular kernel
E. L. Roetman PDF
Proc. Amer. Math. Soc. 17 (1966), 71-75
Two elementary theorems on the interpolation of linear operators
Richard O’Neil PDF
Proc. Amer. Math. Soc. 17 (1966), 76-82
Extension of functionals and inequalities on an abelian semi-group
Robert Kaufman PDF
Proc. Amer. Math. Soc. 17 (1966), 83-85
On pure states of $C^{\ast }$-algebras
Shôichirô Sakai PDF
Proc. Amer. Math. Soc. 17 (1966), 86-87
A complementary triangle inequality in Hilbert and Banach spaces
J. B. Diaz and F. T. Metcalf PDF
Proc. Amer. Math. Soc. 17 (1966), 88-97
On the structure of representations of continuous functions of several variables as finite sums of continuous functions of one variable
David A. Sprecher PDF
Proc. Amer. Math. Soc. 17 (1966), 98-105
Isomorphism types of index sets of partial recursive functions
Louise Hay PDF
Proc. Amer. Math. Soc. 17 (1966), 106-110
Elementary proof of Hu’s theorem on isotone mappings
N. C. Hsu PDF
Proc. Amer. Math. Soc. 17 (1966), 111-114
The Baire classification of ordinary and approximate partial derivatives
Larry E. Snyder PDF
Proc. Amer. Math. Soc. 17 (1966), 115-123
Tensor products of locally convex algebras
Harvey A. Smith PDF
Proc. Amer. Math. Soc. 17 (1966), 124-132
Square roots in Banach algebras
L. Terrell Gardner PDF
Proc. Amer. Math. Soc. 17 (1966), 132-134
Inclusion relations among Orlicz spaces
Robert Welland PDF
Proc. Amer. Math. Soc. 17 (1966), 135-139
On a combinatorial problem of Erdős
D. Kleitman PDF
Proc. Amer. Math. Soc. 17 (1966), 139-141
Nonexistence of quasi-invariant measures on infinite-dimensional linear spaces
Jacob Feldman PDF
Proc. Amer. Math. Soc. 17 (1966), 142-146
A note on the recursive unsolvability of primitive recursive arithmetic
Richard E. Grandy PDF
Proc. Amer. Math. Soc. 17 (1966), 146-147
Weak compactness in locally convex spaces
J. D. Pryce PDF
Proc. Amer. Math. Soc. 17 (1966), 148-155
Permanently optimal strategies in extensive games
W. H. Clingman PDF
Proc. Amer. Math. Soc. 17 (1966), 156-161
Spectra of tensor products of operators
Arlen Brown and Carl Pearcy PDF
Proc. Amer. Math. Soc. 17 (1966), 162-166
Kirzbraun’s theorem and Kolmogorov’s principle
Edward Silverman PDF
Proc. Amer. Math. Soc. 17 (1966), 166-169
On the Sheffer $A$-type of polynomials generated by $A(t)\psi [xB(t)]$
J. L. Goldberg PDF
Proc. Amer. Math. Soc. 17 (1966), 170-173
Another equivalent form of the axiom of choice
J. R. Isbell and F. B. Wright PDF
Proc. Amer. Math. Soc. 17 (1966), 174
Equivalence of connectivity maps and peripherally continuous transformations
Melvin R. Hagan PDF
Proc. Amer. Math. Soc. 17 (1966), 175-177
On the annulus conjecture
R. C. Kirby PDF
Proc. Amer. Math. Soc. 17 (1966), 178-185
Uncountably many different involutions of $S^{3}$
W. R. Alford PDF
Proc. Amer. Math. Soc. 17 (1966), 186-196
On complete lattices having the Hausdorff interval topology
Koichi Atsumi PDF
Proc. Amer. Math. Soc. 17 (1966), 197-199
The cone axiom implies the homotopy axiom
Ronald J. Knill PDF
Proc. Amer. Math. Soc. 17 (1966), 200-201
A property of $l_{p}$ spaces
J. R. Calder PDF
Proc. Amer. Math. Soc. 17 (1966), 202-206
A characterization of orbits
James W. England PDF
Proc. Amer. Math. Soc. 17 (1966), 207-209
A Schwarz lemma for bounded symmetric domains
Adam Korányi PDF
Proc. Amer. Math. Soc. 17 (1966), 210-213
A characterization of tame $2$-spheres in $E^{3}$
C. A. Persinger PDF
Proc. Amer. Math. Soc. 17 (1966), 213-214
Finite supersolvable wreath products
John R. Durbin PDF
Proc. Amer. Math. Soc. 17 (1966), 215-218
Partially ordered groups of the second and third kinds
A. H. Clifford PDF
Proc. Amer. Math. Soc. 17 (1966), 219-225
Permanents of direct products
Marvin Marcus PDF
Proc. Amer. Math. Soc. 17 (1966), 226-231
An estimate for the enumerative functions of certain sets of integers
R. L. Robinson PDF
Proc. Amer. Math. Soc. 17 (1966), 232-237
Antiflexible algebras which are not power-associative
D. J. Rodabaugh PDF
Proc. Amer. Math. Soc. 17 (1966), 237-239
Solvability of linear homogeneous difference equations by elementary operations
Charles H. Franke PDF
Proc. Amer. Math. Soc. 17 (1966), 240-246
Cyclic injective modules of full linear rings
B. L. Osofsky PDF
Proc. Amer. Math. Soc. 17 (1966), 247-253
An existence theorem for difference polynomials
R. M. Cohn PDF
Proc. Amer. Math. Soc. 17 (1966), 254-261
A note on the $p$-adic convergence of solutions of linear differential equations
D. N. Clark PDF
Proc. Amer. Math. Soc. 17 (1966), 262-269
Nilpotent elements in rings of integral representations
Irving Reiner PDF
Proc. Amer. Math. Soc. 17 (1966), 270-274
Note on analytically unramified semi-local rings
Louis J. Ratliff PDF
Proc. Amer. Math. Soc. 17 (1966), 274-279
Block idempotents of twisted group algebras
W. F. Reynolds PDF
Proc. Amer. Math. Soc. 17 (1966), 280-282
Examples of minimal parallel slit domains
Jirô Tamura, Kôtaro Oikawa and Keijiro Yamazaki PDF
Proc. Amer. Math. Soc. 17 (1966), 283-284
Successive differences of bounded sequences
D. J. Newman PDF
Proc. Amer. Math. Soc. 17 (1966), 285-286